# SDR SIMA201016902

- Difficulty date: June 15, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 25,011 hours, 23,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14521718007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE GALLEY RAMP ON THE LEFT BEAM CORRODED FORWARD OF FRAME 20.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED CORRODED GALLEY RAMP ON THE LEFT BEAM FORWARD OF FRAME 20 AND INSTALLED SERVICEABLE RAMP IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
